JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE) ›› 2018, Vol. 53 ›› Issue (10): 14-16.doi: 10.6040/j.issn.1671-9352.0.2017.654

Previous Articles     Next Articles

The number of tilting modules over Gorenstein algebras

CHEN Wen-qian, ZHANG Xiao-jin*, ZAN Li-bo   

  1. School of Mathematics and Statistics, Nanjing University of Information Science &
    Technology, Nanjing 210044, Jiangsu, China
  • Received:2017-12-28 Online:2018-10-20 Published:2018-10-09

Abstract: For a Gorenstein algebra A, the number of tilting right A-modules is equal to the number of tilting left A-modules. A counter-example is given to show that for a Gorenstein algebra B with self-injective dimension no less than 2, the number of classical tilting left B-modules is not necessary to be equal to that of classical tilting right B-modules.

Key words: Gorenstein algebra, tilting module, cotilting module

CLC Number: 

  • O154.2
[1] BERNSTEIN J, GELFAND I M, PONIMAREV V. Coxeter functors and Gabriels theorem[J]. Russian Mathematical Surveys, 1973, 28(2):17-32.
[2] HAPPEL D, RINGEL C M. Tilted algebras[J]. Transactions in the American Mathematical Society, 1982, 274(2):399-443.
[3] MIYASHITA Y. Tilting modules of finite projective dimension[J]. Mathematische Zeitschrift, 1986, 193:113-146.
[4] ASSEM I, SIMSON D, SKOWRONSKI A. Elements of the representation theory of associative algebras: Vol.1[M]. Cambridge: Cambridge University Press, 2011.
[5] AUSLANDER M, SOLBERG O. Gorenstein algebras and algebras with dominant dimension at least 2[J]. Communications in Algebra, 1993, 21(11):3897-3934.
[6] ANGELERI-HUGEL L, HAPPEL D, KRAUSE H. Handbook of tilting theory[M]. Cambridge: Cambridge University Press, 2007: 1-484.
[7] CHEN H X, XI C C. Dominant dimensions, derived equivalences and tilting modules[J]. Israel Journal of Mathematics, 2016, 215:349-395.
[8] IYAMA O, ZHANG X J. Classifying τ-tilting modules over the Auslander algebra of K[x] /(xn)[J/OL]. ArXiv: 1602. 05037.
[9] NGUYEN V C, REITEN I, TODOROV G, et al. Dominant dimension and tilting modules[J]. Mathematische Zeitschrift, 2018: 1-27.
[10] ZAKS A. Injective dimension of semiprimary rings[J]. Journal of Algebra, 1969, 13:73-86.
[1] SUN Wei-kun, LIN Han-xing. Representation dimension of one-point extension algebras [J]. JOURNAL OF SHANDONG UNIVERSITY(NATURAL SCIENCE), 2016, 51(6): 85-91.
[2] LEI Xue-ping. Almost complete C-tilting modules [J]. J4, 2011, 46(2): 101-104.
[3] ZHANG Pu. Gorenstein projective modules [J]. J4, 2009, 44(2): 1-13.
[4] . AuslanderReiten correspondence for WCtilting modules [J]. J4, 2009, 44(12): 41-43.
[5] LEI Xue-ping . W-C-tilting modules [J]. J4, 2008, 43(10): 27-30 .
Full text



No Suggested Reading articles found!